# SDR USAA020149

- Difficulty date: March 22, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 31,974 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBEAM CORRODED 1 INCH BY 1 INCH AREA, STATION 344 BL0 BEAM.  CORROSION LEVEL 2, FABRICATED SECTION, SPLICE ANGLES PER 53-10-51.  (M)
